# SDR FDEA202110122710

- Difficulty date: October 12, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL #231EF WAS FOUND EDGE DAMAGED.   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W A300-600F S.R.M 53-10-20-201 PARA.8A , P201-205   ,FIG201.
